# SDR SWAA2022022266404

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER CABIN FLOOR SUPPORT AT BS 540; BL 0 - LBL 24.75, WL 208.1.  REMOVED PASSENGER CABIN CRACKED FLOOR SUPPORT IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED PASSENGER CABIN FLOOR SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 143A0060.   INSTALLED PASSENGER CABIN FLOOR SUPPORT P/N 143A5240-35 AT BS 540; BL 0 TO LBL 24.75; WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG# 143A0060.
